# SDR DLL10961591

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE NLG PRESSURE DECK INTEGRAL STIFFENER ALONG RBL 40 WAS FOUND CRACKED.  THE CRACK WAS TRIMMED OUT AND A FILLER/DOUBLER REPAIR WAS INSTALLED.
